# SDR SWIA202505280018

- Difficulty date: May 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III LOWER PORTION : STGR 22L AT FR86 CORRODED.  CUTOUT DAMAGED PORTION OF STRINGER 22L FR83-87. SPLICED IN NEW STRINGER 22L FR 83-87, REF ETD2025-170-921353. REPAIR PARTS WEIGHTED LESS THAN 2.5LBS, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
